Posted by fluffy on August 31, 2003, at 13:32:02
In reply to Re: Barb-cat (or anyone else)--quick Lithium question » fluffy, posted by BarbaraCat on August 31, 2003, at 12:10:22
Thanks so much for your response. It was most helpful. I'm so glad the side effects fade over time. I can honestly say that on 600mg, for only 3 days, the side effects are almost zilch!!! YEAHHH!!!
It's good to hear others' personal experiences with Lithium b/c it seems there's only really dry clinical stuff in the books that makes the stuff seem so scary!
Now I have to watch my mood chart and see what it does in that respect. But I feel pretty centered today. I am so glad, b/c I had that visit in my studio today with the museum big-wig. It went well. (turns out she's not really a big-wig--about my age, but leaving an important institution to pursue her own curatorial projects). THANK GOD I didn't feel like I did over the last couple of days!! I couldn't see, speak, or think correctly (let alone talk abstractly about concepts surrounding my artwork). WHEW!